I'm 40 and I have (premature?) ovarian failure, while trying to conceive. Prior to an IVF cycle I'm on DHEA for about a month now. I started with 50mg/day (Biovea) and switched to 75mg/day (Metrodrugs). At first I experienced breast tension, spotting and a clear increase in libido - that have both fainted now. Also, some acne, which however I often have anyway. The most striking symptoms I have is gaining of weight (3-4kg ie 5-6pounds) although I haven't changed my calorie intake - and which bothers me a lot - and a general feeling of no energy. Plus, I caught a flu more than 10 days ago that I cannot overcome - something not common for me - which means that I must be immunosuppressed. Of course, all this could be due to other reasons than DHEA, which as I understand is taken as an energy booster and a weight loosing supplement. Tommorrow I'll take some blood exams. What's your opinion? Are these DHEA side effects? Do they imply response or over-dosage? Thanks....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.